# SDR A6WA201140138

- Difficulty date: January 26, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FS 202 CRACKED AROUND BRAKE CABLE.  REPAIRED FS 202.75 BULKHEAD AT LBL 23.71, WL 69.684 IAW REO 601R-53-11-563.
